# SDR IPXA2025071167979

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63784
- Aircraft time: 18,178 hours, 2,715 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 4528A010001
- Part serial: 452801273
- Condition: Faulted
- Location: Zone 200 Temps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL380 UNABLE TO CONTROL UPPER DECK TEMPÂ€™S. THIS WAS APPROX 1.5 HRS INTO FLIGHT AFTER TALKING WITH MX, DISPATCH AND 5ME, DIVERT BACK TO ANC WAS DECIDED. REMOVED AND REPLACED IASC #1. UPDATED AND VERIFIED SOFTWARE AS PER DASH 8 MATRIX REF AMM 36-10-01-470-802 AND 36-10-01-400-801 ALL TEST PASS. NO MESSAGES AND NO EXSITING FAULTS.
